# SDR JJBA20250811030

- Difficulty date: August 5, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 39,606 hours, 28,027 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIGITAL PLATE BTW FR 15-16 FOUND CORRODED. DIGITAL PLATE BTW FR 15-18 CORRODED AREA THRU AND THRU AND OUT OF LIMIT. DIGITAL PLATE BTW FR 15-18 PERFORMED AREA REPAIRED. CORROSION LEVEL 1.
